# SDR IPXA10159043

- Difficulty date: March 2, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 10,621 hours, 6,922 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, BULK CARGO COMP FLOOR PANEL 162HF CORNER OF PANEL IS CRUSHED FABBED FLOOR PANEL IAW EO A300-5320-16407-D, APPX. D.
